Taste loss associated with oral captopril treatment

J. J. McNeil, A. Anderson, N. Christophidis, B. Jarrott, W. J. Louis

Research output: Contribution to journalArticleResearchpeer-review

41 Citations (Scopus)
Original languageEnglish
Pages (from-to)1555-1556
Number of pages2
JournalBritish Medical Journal
Volume2
Issue number6204
DOIs
Publication statusPublished - 15 Dec 1979
Externally publishedYes

Cite this

McNeil, J. J., Anderson, A., Christophidis, N., Jarrott, B., & Louis, W. J. (1979). Taste loss associated with oral captopril treatment. British Medical Journal, 2(6204), 1555-1556. https://doi.org/10.1136/bmj.2.6204.1555-a
McNeil, J. J. ; Anderson, A. ; Christophidis, N. ; Jarrott, B. ; Louis, W. J. / Taste loss associated with oral captopril treatment. In: British Medical Journal. 1979 ; Vol. 2, No. 6204. pp. 1555-1556.
@article{6bade60835f5445c9a4b6ceff3313d3a,
title = "Taste loss associated with oral captopril treatment",
author = "McNeil, {J. J.} and A. Anderson and N. Christophidis and B. Jarrott and Louis, {W. J.}",
year = "1979",
month = "12",
day = "15",
doi = "10.1136/bmj.2.6204.1555-a",
language = "English",
volume = "2",
pages = "1555--1556",
journal = "BMJ: British Medical Journal",
issn = "0959-535X",
publisher = "BMJ Publishing Group",
number = "6204",

}

McNeil, JJ, Anderson, A, Christophidis, N, Jarrott, B & Louis, WJ 1979, 'Taste loss associated with oral captopril treatment', British Medical Journal, vol. 2, no. 6204, pp. 1555-1556. https://doi.org/10.1136/bmj.2.6204.1555-a

Taste loss associated with oral captopril treatment. / McNeil, J. J.; Anderson, A.; Christophidis, N.; Jarrott, B.; Louis, W. J.

In: British Medical Journal, Vol. 2, No. 6204, 15.12.1979, p. 1555-1556.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Taste loss associated with oral captopril treatment

AU - McNeil, J. J.

AU - Anderson, A.

AU - Christophidis, N.

AU - Jarrott, B.

AU - Louis, W. J.

PY - 1979/12/15

Y1 - 1979/12/15

UR - http://www.scopus.com/inward/record.url?scp=0018616878&partnerID=8YFLogxK

U2 - 10.1136/bmj.2.6204.1555-a

DO - 10.1136/bmj.2.6204.1555-a

M3 - Article

VL - 2

SP - 1555

EP - 1556

JO - BMJ: British Medical Journal

JF - BMJ: British Medical Journal

SN - 0959-535X

IS - 6204

ER -

McNeil JJ, Anderson A, Christophidis N, Jarrott B, Louis WJ. Taste loss associated with oral captopril treatment. British Medical Journal. 1979 Dec 15;2(6204):1555-1556. https://doi.org/10.1136/bmj.2.6204.1555-a